[MOL] Effects of Neupogen [00665] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Effects of Neupogen



Dear Group:
   I've written in the past that my husband has inoperable NSCLC with treated 
pleural effusion.  He had five treatments of taxol/carbo which were stopped 
because of neuropathy.  One treatment after thanksgiving of gezmar/carbo 
which was stopped for four weeks because of low WBC and platelets.  This past 
Monday he had Gezmar without the carbo because his counts were still 
borderline/low.  And 24 hours later he started daily shots of neupogen.  He's 
had two so far.  He has terrible aches all over including his collarbone (we 
were told he might have bone pain in the pelvic area) Also he has a headache 
all the time which he didn't have before.  Could this be a side effect of the 
neupogen?  We are terribly worried about brain mets. His last MRI of the 
brain was Oct. 25.  He is also tired all the time.  All in all, he was much 
better on the taxol/carbo, the only side effect being neuropathy--of course, 
that didn't really work.
   Any advice or experiences would be appreciated.  Happy holiday to all.  Lov
e, Bess
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------